Disprin Extra Strength 16s

€4.00

Code 1677

For fast, effective pain relief.

Add to Basket
Product Description

Aspirin (Acetylsalicylic Acid) may be used for fast relief of headache, toothache, feverishness, muscular aches and pains. It helps to relieve the symptoms of cold and flu, sore throat, neuralgia, and lumbago.

  • Fast and effective pain relief
  • Reduces temperature and inflammation
  • Contains Aspirin

How to use

Dissolve tablet in water immediately before taking.
Dosage for adults and children 16 years and over: 1 tablet every three to four hours. Do not exceed 8 tablets in 24 hours.
For oral use only.

Ingredients

Ingredients: Each Tablet contains: Aspirin (Acetylsalicylic Acid) 500mg, Each Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid Anhydrous, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour 2.

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty